# SDR CALA2024050601326

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 92,324 hours, 22,054 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE NOTED DURING WALK AROUND ON LH WING ROOT, JUST BESIDE LANDING LIGHT BIRDSTRIKE CLEANED AND AREA INSPECTED IAW AMM 05-51-18 REV 133 20JAN24. NO DAMAGE NOTED
